MAUDE Adverse Event Report: MIO; INSET II 80/6 PCC PINK

MIO; INSET II 80/6 PCC PINK
Model Number MMT-925
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the infusion set's tubing was detached from patient's body at the site location while sleeping and her blood glucose level went high to 350 mg/dl.The site location was patient's back and the pump was in her bed.Moreover, the infusion set was used for not less than 24 hours.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Reportedly, her current (new) infusion set was working fine so far.No further information available.
 
Event or Problem Description
On 04-sep-2020: follow up information was submitted because result of complaint investigation of the returned used device (1 set) showed that the tubing was detached from the tubing connector (missing glue).Based on the result: method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the infusion set's tubing was detached from patient's body at the site location while sleeping and her blood glucose level went high to 350 mg/dl.The site location was patient's back and the pump was in her bed.Moreover, the infusion set was used for not less than 24 hours.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Reportedly, her current (new) infusion set was working fine so far.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/6 PCC PINK
MDR Report Key10090601
Report Number3003442380-2020-00276
Device Sequence Number3540660
Product Code FPA
UDI-Device Identifier05705244007871
UDI-Public05705244007871
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2022
Device Model NumberMMT-925
Device Lot Number5301424
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Supplement Date Received by Manufacturer05/19/2020
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date09/07/2020
Patient Sequence Number1